Alert archive / Florida / Wind Chill Advisories in 2010

Wind Chill Advisory 2, NWS Melbourne, FL

January 2, 20106 counties in Florida

NWS Melbourne, FL issued this wind chill advisory at Jan 2, 2010, 2:31 PM EST for 6 counties in Florida. It took effect at Jan 2, 2010, 11:00 PM EST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jan 2, 2010, 2:31 PM EST (19:31 UTC)
In effect from
Jan 2, 2010, 11:00 PM EST
Expired
Jan 3, 2010, 9:00 AM EST
In force
10 hr
Issued by
NWS Melbourne, FL

Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 7.5 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2010-01-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2010-01-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -199 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1779 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
-199 m²/s²
0-3 km storm-relative helicity
-62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

010 
WWUS42 KMLB 021931
WSWMLB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
231 PM EST SAT JAN 2 2010

...WIND CHILL ADVISORY IN EFFECT FOR A LARGE PORTION OF EAST CENTRAL
FLORIDA FROM 11 PM TO 9 AM SUNDAY...

FLZ041-044>047-053-054-058-141-144-147-031400-
/O.NEW.KMLB.WC.Y.0002.100103T0400Z-100103T1400Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-COASTAL VOLUSIA-SOUTHERN LAKE-
NORTHERN BREVARD-
INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO...
SANFORD...MELBOURNE...PALM BAY...KISSIMMEE...ST CLOUD...
VERO BEACH...OKEECHOBEE...DAYTONA BEACH...CLERMONT...TITUSVILLE
231 PM EST SAT JAN 2 2010

...WIND CHILL ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 AM
EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM EST
SUNDAY. 

NORTHWEST WINDS ARE EXPECTED TO CONTINUE AROUND 10 MPH OVERNIGHT.
THESE WINDS COMBINED WITH LOW TEMPERATURES IN THE UPPER 20S TO
MIDDLE 30S WILL ALLOW WIND CHILLS TO DROP INTO THE MIDDLE 20S
ALONG AND NORTH OF THE I-4 CORRIDOR...AND LOWER TO MIDDLE 30S
FURTHER SOUTHWARD LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT COLD AIR AND STRONG WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. IF YOU MUST VENTURE
OUTDOORS....DRESS WARMLY IN LAYERS AND WEAR A HAT AND GLOVES.

THIS WILL BE THE SECOND NIGHT OF MANY WITH LOWS IN THE 30S ACROSS 
MUCH OF EAST CENTRAL FLORIDA. HOUSE AND APARTMENT FIRES POSE A
REAL DANGER DURING FLORIDA COLD AIR OUTBREAKS. REMEMBER TO KEEP
FLAMMABLE MATERIAL SUCH AS CLOTHING OR NEWSPAPERS AWAY FROM
PORTABLE HEATERS. MAKE SURE THAT SMOKE DETECTORS ARE WORKING
PROPERLY BEFORE GOING TO SLEEP.

&&

$$

SEDLOCK
2 follow-up statements
193 
WWUS42 KMLB 031009
WSWMLB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
509 AM EST SUN JAN 3 2010

...WIND CHILL ADVISORY IN EFFECT FOR A LARGE PORTION OF EAST
CENTRAL FLORIDA FROM 11 PM TO 9 AM SUNDAY...

FLZ059-064-031400-
/O.EXA.KMLB.WC.Y.0002.000000T0000Z-100103T1400Z/
ST. LUCIE-MARTIN-
INCLUDING THE CITIES OF...FORT PIERCE...HOBE SOUND
509 AM EST SUN JAN 3 2010

...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EST THIS MORNING. 

COLD TEMPERATURES IN THE UPPER 30S IN COMBINATION WITH NORTHWEST
WINDS OF 5 TO 10 MPH HAVE BROUGHT WIND CHILLS DOWN IN THE LOW TO
MID 30S EARLY THIS MORNING. THESE WIND CHILL READINGS ARE EXPECTED
TO PERSIST UNTIL A FEW HOURS AFTER SUNRISE THIS MORNING. COOL HIGH
TEMPERATURES TODAY WILL KEEP WIND CHILL READINGS IN THE 40S FOR
LOCATIONS AWAY FROM THE COAST THROUGH EARLY AFTERNOON. WIND CHILLS
IN THE UPPER 20S AND LOW 30S ARE EXPECTED FOR LATE TONIGHT INTO
EARLY MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT COLD AIR AND STRONG WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. IF YOU MUST VENTURE
OUTDOORS....DRESS WARMLY IN LAYERS AND WEAR A HAT AND GLOVES.

THIS WILL BE THE SECOND NIGHT OF MANY WITH LOWS IN THE 30S ACROSS
MUCH OF EAST CENTRAL FLORIDA. HOUSE AND APARTMENT FIRES POSE A
REAL DANGER DURING FLORIDA COLD AIR OUTBREAKS. REMEMBER TO KEEP
FLAMMABLE MATERIAL SUCH AS CLOTHING OR NEWSPAPERS AWAY FROM
PORTABLE HEATERS. MAKE SURE THAT SMOKE DETECTORS ARE WORKING
PROPERLY BEFORE GOING TO SLEEP.

&&

$$

FLZ041-044>047-053-054-058-141-144-147-031400-
/O.CON.KMLB.WC.Y.0002.000000T0000Z-100103T1400Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-COASTAL VOLUSIA-SOUTHERN LAKE-
NORTHERN BREVARD-
INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO...
SANFORD...MELBOURNE...PALM BAY...KISSIMMEE...ST CLOUD...
VERO BEACH...OKEECHOBEE...DAYTONA BEACH...CLERMONT...TITUSVILLE
509 AM EST SUN JAN 3 2010

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING. 

COLD TEMPERATURES IN THE MID TO UPPER 30S IN COMBINATION WITH
NORTHWEST WINDS OF 5 TO 10 MPH HAVE BROUGHT WIND CHILLS DOWN IN
THE UPPER 20S AND LOW 30S EARLY THIS MORNING. THESE WIND CHILL
READINGS ARE EXPECTED TO PERSIST UNTIL A FEW HOURS AFTER SUNRISE
TODAY. COOL HIGH TEMPERATURES TODAY WILL KEEP WIND CHILL READINGS
IN THE 40S THROUGHOUT MOST OF THE DAY. WIND CHILLS IN THE 20S ARE
EXPECTED FOR LATE TONIGHT INTO EARLY MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT COLD AIR AND STRONG WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. IF YOU MUST VENTURE
OUTDOORS....DRESS WARMLY IN LAYERS AND WEAR A HAT AND GLOVES.

THIS WILL BE THE SECOND NIGHT OF MANY WITH LOWS IN THE 30S ACROSS
MUCH OF EAST CENTRAL FLORIDA. HOUSE AND APARTMENT FIRES POSE A
REAL DANGER DURING FLORIDA COLD AIR OUTBREAKS. REMEMBER TO KEEP
FLAMMABLE MATERIAL SUCH AS CLOTHING OR NEWSPAPERS AWAY FROM
PORTABLE HEATERS. MAKE SURE THAT SMOKE DETECTORS ARE WORKING
PROPERLY BEFORE GOING TO SLEEP.

&&

$$

MOSES
907 
WWUS42 KMLB 031404
WSWMLB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
904 AM EST SUN JAN 3 2010

FLZ041-044>047-053-054-058-059-064-141-144-147-031515-
/O.EXP.KMLB.WC.Y.0002.000000T0000Z-100103T1400Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO...
SANFORD...MELBOURNE...PALM BAY...KISSIMMEE...ST CLOUD...
VERO BEACH...OKEECHOBEE...FORT PIERCE...HOBE SOUND...
DAYTONA BEACH...CLERMONT...TITUSVILLE
904 AM EST SUN JAN 3 2010

...WIND CHILL ADVISORY HAS EXPIRED...

THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. 

NORTH TO NORTHWEST WINDS NEAR 10 MPH WILL CONTINUE THIS MORNING
BUT WITH TEMPERATURES CONTINUING TO WARM INTO THE 40S THROUGH MID
TO LATE MORNING WILL SEE WIND CHILL VALUES INCREASE TO ABOVE
FREEZING LEVELS. THEREFORE THE WIND CHILL ADVISORY WILL BE
ALLOWED TO EXPIRE. HOWEVER...COOL HIGH TEMPERATURES TODAY WILL
KEEP WIND CHILL READINGS IN THE 40S FOR LOCATIONS AWAY FROM THE
COAST THROUGH EARLY AFTERNOON.

$$

WEITLICH

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this wind chill advisory went out at Jan 2, 9:35 AM EST, 4 hours 56 minutes earlier.

Area forecast discussion, Jan 2, 9:35 AM EST, 4 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
935 AM EST SAT JAN 2 2010

.DISCUSSION...

...UNSEASONABLY COLD CONDITIONS EXPECTED THRU THIS WEEKEND...
...HEIGHTENED FIRE SENSITIVITY TODAY WITH THE MUCH DRIER
CONDITIONS...
...HAZARDOUS MARINE CONDITIONS CONTINUE THRU TODAY...

CURRENT-TODAY...CLEAR SKIES AND COLD ACROSS EAST CENTRAL FLORIDA
THIS MORNING. THE WIND CHILL ADVISORY IN PLACE OVERNIGHT FOR A
PORTION OF THE COVERAGE WARNING AREA HAS RECENTLY EXPIRED...THOUGH 9
AM READINGS ACROSS THE AREA WERE IN THE MIDDLE/UPPER 30S TO AROUND
40 DEGREES. TEMPERATURES WILL GRADUALLY MODERATE UPWARD THROUGH
THE DAY...HOWEVER...ARE ONLY EXPECTED TO CLIMB INTO THE 50S...EXCEPT
AROUND 60 DEGREES TO LOWER 60S FROM MELBOURNE SOUTH ALONG THE
TREASURE COAST. BRISK NORTHWEST WINDS 10-15 MPH ACROSS THE INTERIOR
AND 15-20 MPH ALONG THE COAST WITH OCCASIONAL HIGHER GUSTS WILL MAKE
THIS DAY FEEL EVEN CHILLIER. MUCH DRIER CONDITIONS ALSO IN PLACE
WITH DEWPOINT TEMPERATURES EXPECTED TO FALL INTO THE MIDDLE 20S
NORTH TO MIDDLE 30S SOUTH ALONG THE TREASURE COAST.

TONIGHT...(PREVIOUS)...TEMPS WILL PLUMMET POST-SUNSET UNDER LIGHT
BUT STEADY NW DRAINAGE FLOW PATTERN. EXPECT WPSRD MIN TEMPS IN THE
L-M30S... WITH U20S ACROSS NRN LAKE/VOLUSIA COS AND IN SHELTERED
LOCALES TO THE SOUTH. WILL UPGRADE FREEZE WATCH TO A WARNING FOR
LAKE/VOLUSIA/SEMINOLE AND ORANGE COUNTIES TONIGHT. WILL ALSO EXPAND
FREEZE WATCH SWD TO THE LAKE OKEECHOBEE REGION...AS WELL AS CTRL/WRN
AREAS OF THE SPACE AND TREASURE COAST COUNTIES.

***WILL RE-VIST CURRENT FREEZE WATCH/WARNING IN PLACE FOR OVERNIGHT
WITH AFTERNOON FORECAST PACKAGE IN CASE WE NEED TO EXPAND IT
SOUTH.***

&&

.AVIATION...P6SM/SKC. WINDS 330-340 GUSTING TO AROUND 20KT THIS AFTN.

&&

.MARINE...NOTE TO USERS...NOAA DATA BUOY 41009...LOCATED 20 MILES
OFFSHORE CAPE CANAVERAL...BEGAN TRANSMITTING DATA ONCE AGAIN
SHORTLY AFTER 11 PM ON JANUARY 1ST.

CURRENT...LOCAL BUOY OBS AT 41009 CONTINUE TO SHOW SOLID SCA CONDS
WITH 25G31KTS AND 8.5 FT SEAS WITH 6 SEC DOMINANT WAVE PERIODS.
MODEL GUIDANCE CONTINUES TO SUGGEST SLIGHT WEAKENING OF LOCAL
PGRAD...WITH NEARSHORE WINDS/SEAS DROPPING BACK A BIT BELOW 20KT/7FT
LATE TODAY AND DOING THE SAME BEYOND 20NM BY LATE TONIGHT. FOR NOW
WL EXTEND SCA FOR NEARSHORE WATERS THROUGH 4PM THIS AFTERNOON AND
ADDRESS AGAIN WITH AFTERNOON FCST ISSUANCE.

&&

.FIRE WEATHER...(PREVIOUS)...UPGRADED REMAINING COUNTIES TO RFW THIS
AFTN...AS MIN RH VALUES IN THE L30S SHOULD BE REACHED AREAWIDE.

&&

.CLIMATE...MINIMUM TEMPERATURE RECORDS FOR THE NEXT FEW MORNINGS.

		 JAN 3		  JAN 4		JAN 5
DAYTONA BEACH..25 (1928) 	26 (1928)	26 (2001)
ORLANDO INTL...28 (1979) 	31 (2002) 	29 (2001)
MELBOURNE......30 (1979) 	29 (2001) 	29 (2001)
VERO BEACH.....33 (1962) 	28 (2001) 	29 (2001)

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WARNING FROM 1 AM TO 9 AM EST SUNDAY FOR COASTAL
     VOLUSIA-INLAND VOLUSIA-NORTHERN
     LAKE-ORANGE-SEMINOLE-SOUTHERN LAKE.

     FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR
     INDIAN RIVER-MARTIN-NORTHERN BREVARD-OKEECHOBEE-OSCEOLA-
     SOUTHERN BREVARD- ST. LUCIE.

     RED FLAG WARNING FROM NOON TODAY TO 6 PM EST THIS EVENING FOR
     COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-NORTHERN BREVARD-
     NORTHERN LAKE-MARTIN-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-
     SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.

     FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY
     AFTERNOON FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-
     MARTIN-NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-
     OSCEOLA-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.

AM...SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR COASTAL
     WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
     OUT 20 NM-COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER
     INLET OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY
     LINE TO SEBASTIAN INLET OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 4 AM EST SUNDAY FOR WATERS FROM
     FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
     OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO
     60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

SEDLOCK/KELLY
Hazardous weather outlook, Jan 2, 9:41 AM EST, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MELBOURNE FL
941 AM EST SAT JAN 2 2010

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-022200-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
941 AM EST SAT JAN 2 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...EXCESSIVE COLD IMPACT...
AFTER A VERY COOL AFTERNOON TODAY...TEMPERATURES WILL FALL OFF
RAPIDLY AFTER SUNSET. LOWS TONIGHT WILL BOTTOM OUT IN THE UPPER 20S
TO AROUND 30 DEGREES FROM AROUND THE INTERSTATE FOUR CORRIDOR
NORTHWARD...WITH SOME MID 20S POSSIBLE IS NORMALLY COLDER SHELTERED
LOCATIONS. LOWS IN THE LOWER TO MIDDLE 30S ARE EXPECTED TO THE SOUTH
OF INTERSTATE FOUR...WITH SOME UPPER 20S IN WIND PROTECTED AREAS.

A FREEZE WARNING IS NOW IN EFFECT FOR LAKE...VOLUSIA...SEMINOLE...
AND ORANGE COUNTIES FROM 1 AM TO 9 AM SUNDAY MORNING. A FREEZE
WATCH IS IN EFFECT FOR THE REMAINDER OF EAST CENTRAL FLORIDA...
EXPECT FOR THE IMMEDIATE COASTAL AREAS OF BREVARD...INDIAN RIVER
...SAINT LUCIE AND MARTIN COUNTIES.

...RIP CURRENT IMPACT...
WEATHER AND OCEANIC CONDITIONS WILL PRODUCE A MODERATE THREAT OF
RIP CURRENTS. FOR THOSE PERSONS WHO PLAN ON ENTERING THE CHILLY SURF
TODAY...SWIM ONLY WITHIN SIGHT OF A LIFEGUARD...AND NEVER SWIM ALONE.

...WIND AND SEA IMPACT...
GUSTY NORTHWEST WINDS OF 20 TO 25 KNOTS WILL PRODUCE SEAS UP TO
AROUND 9 FEET TODAY. WINDS AND SEAS WILL SLOWLY SUBSIDE THROUGH LATE
THIS AFTERNOON NEAR SHORE AND TONIGHT FURTHER AWAY FROM THE COAST.

...FIRE WEATHER IMPACT...
A MODERATE FIRE WEATHER DANGER WILL EXIST THIS AFTERNOON DUE TO LONG
DURATIONS OF LOW RELATIVE HUMIDITY VALUES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
THE COLD WEATHER WILL CONTINUE WELL INTO NEXT WEEK WITH A
CONTINUED CONCERN FOR TEMPERATURES NEAR AND BELOW FREEZING...
AND FROST ON TUESDAY AND WEDNESDAY MORNINGS. PERSONS SHOULD
CONTINUE TO MONITOR THE LATEST FORECASTS AND STATEMENTS. EXPECT
ADDITIONAL ADVISORIES...WATCHES AND WARNINGS TO BE POSTED DURING
THIS COLD WEATHER EPISODE.

HOUSE AND APARTMENT FIRES POSE A REAL DANGER IN FLORIDA DURING
COLD AIR OUTBREAKS. KEEP FLAMMABLE MATERIAL SUCH AS DRAPERIES...
CLOTHING OR NEWSPAPERS AWAY FROM PORTABLE HEATERS. MAKE SURE THAT
SMOKE DETECTORS ARE WORKING PROPERLY BEFORE GOING TO SLEEP.

THE AIR MASS WILL ALSO BE VERY DRY...WHICH WILL ALSO LEAD TO AN
INCREASED FIRE WEATHER CONCERN FROM SUNDAY WELL INTO NEXT WEEK.

MODERATE TO BRISK OFFSHORE FLOW WILL KEEP SEAS ELEVATED INTO NEXT
WEEK. A REINFORCING SURGE OF NORTHWEST WINDS WILL CAUSE SEAS TO
BUILD FURTHER MONDAY NIGHT THROUGH LATE TUESDAY...ESPECIALLY WELL
OFFSHORE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

CRISTALDI/SEDLOCK

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 1, 7:04 PM ESTFreeze WatchMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia19 hr
Jan 2, 3:55 AM ESTFreeze WarningMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia29 hr
Jan 2, 10:03 AM ESTSmall Craft AdvisoryMLB6 hr
Jan 2, 2:09 PM ESTFire Weather WatchMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia39 hr
Jan 2, 2:09 PM ESTRed Flag WarningMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia23 hr
Jan 2, 2:30 PM ESTFreeze WatchMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia24 hr
Jan 2, 4:22 PM ESTSmall Craft AdvisoryMLB6 hr
Jan 2, 4:22 PM ESTSmall Craft Advisory for Hazardous SeasMLB18 hr

Nearby

Wind Chill Advisories in Florida, 2010Every wind chill advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.